# SDR VNAA2014112600016

- Difficulty date: November 26, 2014
- Submitted: November 26, 2014
- Operation: Air carrier
- Aircraft: N254PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7935
- Aircraft time: 25,772 hours, 25,840 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Bs 574 - 621
- Part time: 25,772 hours, 25,840 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SILL IS CORRODED AROUND NUTPLATES BS 574 - 621.  REMOVED AND REPLACED THE CORRODED DOOR SILL IAW REO 601-53-61-1574, REV B.
